# SDR UIEA2025040100426

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 98,778 hours, 22,645 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK AT LOWER SIDE AREA OF LT WING LWR REAR SPAR SPLICE FITTING. ( LOWER SIDE AREA OF LT WING LWR REAR SPAR SPLICE FUEL LEAK WAS REPAIRED AND TEST WAS SATISFACTORY IAW AMM 28-11-00-308-013 REV 144 22/DEC/24. NO FURTHER DEFECTS NOTED. )
